On Entropy Solutions of Anisotropic Elliptic Equations with Variable Nonlinearity Indices

Cover Page

Abstract


For a certain class of second-order anisotropic elliptic equations with variable nonlinearity indices and L1 right-hand side we consider the Dirichlet problem in arbitrary unbounded domains. We prove the existence and uniqueness of entropy solutions in anisotropic Sobolev spaces with variable indices.

About the authors

L M Kozhevnikova

Sterlitamak Branch of Bashkir State University; Elabuga Branch of Kazan Federal University

Email: kosul@mail.ru
37 Lenina av., 453103 Sterlitamak, Russia; 89 Kazanskaya st., 423604 Elabuga, Russia

References

  1. Жиков В. В. О вариационных задачах и нелинейных эллиптических уравнениях с нестандартными условиями роста// Пробл. мат. анализа. - 2011. - 54. - C. 23-112.
  2. Ковалевский А. А. Априорные свойства решений нелинейных уравнений с вырождающейся коэрцитивностью и L1-данными// Соврем. мат. Фундам. направл. - 2006. - 16.- C. 47-67.
  3. Ковалевский А. А. О сходимости функций из cоболевского пространства, удовлетворяющих специальным интегральным оценкам// Укр. мат. ж. - 2006. - 58, № 2. - C. 168-183.
  4. Кожевникова Л. M. Об энтропийном решении эллиптической задачи в анизотропных пространствах Соболева-Орлича// Журн. выч. мат. и мат. физ. - 2017. - 57, № 3. - C. 429-447.
  5. Кожевникова Л. M. Существование энтропийных решений эллиптической задачи в анизотропных пространствах Соболева-Орлича// Итоги науки и техн. Сер. Соврем. мат. и ее прилож. Темат. обз. - 2017. - 139. - С. 15-38.
  6. Кожевникова Л. M., Камалетдинов А. Ш. Существование решений анизотропных эллиптических уравнений с переменными показателями нелинейностей в неограниченных областях// Вестн. Волгоград. гос. ун-та. Сер. 1. Мат. Физ. - 2016. - № 5(36). - C. 29-41.
  7. Кружков С. Н. Квазилинейные уравнения первого порядка со многими независимыми переменными// Мат. сб. - 1970. - 81, № 123. - C. 228-255.
  8. Aharouch L., Bennouna J., Touzani A. Existence of renormalized solution of some elliptic problems in Orlicz spaces// Rev. Mat. Complut. - 2009. - 22, № 1. - С. 91-110.
  9. Alvino A., Boccardo L., Ferone V., Orsina L., Trombetti G. Existence results for nonlinear elliptic equations with degenerate coercivity// Ann. Mat. Pura Appl. (4). - 2003. - 182, № 1. - С. 53-79.
  10. Azroul E., Hjiaj H., Touzani A. Existence and regularity of entropy solutions for strongly nonlinear p(x)-elliptic equations// Electron. J. Differ. Equ. - 2013. - 2013, № 68. - С. 1-27.
  11. Benboubker M. B., Azroul E., Barbara A. Quasilinear elliptic problems with nonstandartd growths// Electron. J. Differ. Equ. - 2011. - 2011, № 62. - С. 1-16.
  12. Benboubker M. B., Chrayteh H., El Moumni M., Hjiaj H. Entropy and renormalized solutions for nonlinear elliptic problem involving variable exponent and measure data// Acta Math. Sin. (Engl. Ser.). - 2015. - 31, № 1. - С. 151-169.
  13. Benboubker M. B., Hjiaj H., Ouaro S. Entropy solutions to nonlinear elliptic anisotropic problem with variable exponent// J. Appl. Anal. Comput. - 2014. - 4, № 3. - С. 245-270.
  14. Bendahmane M., Karlsen K. Nonlinear anisotropic elliptic and parabolic equations in RN with advection and lower order terms and locally integrable data// Potential Anal. - 2005. - 22, № 3. - С. 207-227.
  15. Bendahmane M., Wittboldb P. Renormalized solutions for nonlinear elliptic equation with variable exponents and L1-data// Nonlinear Anal. - 2009. - С. 1-21.
  16. Benilan Ph., Boccardo L., Galloue¨t Th., Gariepy R., Pierre M., Vazquez J. L. An L1-theory of existence and uniqueness of solutions of nonlinear elliptic equations// Ann. Sc. Norm. Super. Pisa Cl. Sci. (5). - 1995. - 22, № 2. - С. 241-273.
  17. Benkirane A., Bennouna J. Existence of entropy solutions for some elliptic problems involving derivatives of nonlinear terms in Orlicz spaces// Abstr. Appl. Anal. - 2002. - 7, № 2. - С. 85-102.
  18. Bidaut-Veron M. F. Removable singularities and existence for a quasilinear equation with absorption or source term and measure data// Adv. Nonlinear Stud. - 2003. - 3. - С. 25-63.
  19. Boccardo L., Galloue¨t Th. Nonlinear elliptic equations with right-hand side measures// Commun. Part. Differ. Equ. - 1992. - 17, № 3-4. - С. 641-655.
  20. Boccardo L., Galloue¨t Th., Marcellini P. Anisotropic equations in L1// Differ. Integral Equ. - 1996. - 9, № 1. - С. 209-212.
  21. Boccardo L., Galloue¨t T., Vazquez J. L. Nonlinear elliptic equations in RN without growth restrictions on the data// J. Differ. Equ. - 1993. - 105, № 2. - С. 334-363.
  22. Bonzi B. K., Ouaro S. Entropy solutions for a doubly nonlinear elliptic problem with variable exponent// J. Math. Anal. Appl. - 2010. - 370. - С. 392-405.
  23. Brezis H. Semilinear equations in RN without condition at infinity// Appl. Math. Optim. - 1984. - 12, № 3. - С. 271-282.
  24. Diening L., Harjulehto P., Ha¨ sto¨ P., Ruzicka M. Lebesgue and Sobolev Spaces with Variable Exponents. - Berlin-Heidelberg: Springer, 2011.
  25. El Hachimi A., Jamea A. Uniqueness result of entropy solution to nonlinear neumann problems with variable exponent and L1-data// J. Nonlinear Evol. Equ. Appl. - 2017. - 2017, № 2. - С. 13-25.
  26. Fan X. Anisotropic variable exponent Sobolev spaces and p(x)-Laplacian equations// Complex Var. Elliptic Equ. - 2011. - 56, № 7-9. - С. 623-642.
  27. Gwiazda P., Wittbold P., Wro´blewska A., Zimmermann A. Renormalized solutions of nonlinear elliptic problems in generalized Orlicz spaces// J. Differ. Equ. - 2012. - 253. - С. 635-666.
  28. Halsey T. C. Electrorheological fluids// Science. - 1992. - 258, № 5083. - С. 761-766.
  29. Ouaro S. Well-Posedness Results for Anisotropic Nonlinear Elliptic Equations with Variable Exponent and L1-Data// Cubo. - 2010. - 12, № 1. - С. 133-148.
  30. Sancho’n M., Urbano J. M. Entropy solutions for the p(x)-laplace equation// Trans. Am. Math. Soc. - 2009. - 361, № 12. - С. 6387-6405.

Statistics

Views

Abstract - 189

PDF (Russian) - 94

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies